# SDR FDEA201704261286

- Difficulty date: April 26, 2017
- Submitted: April 28, 2017
- Operation: Air carrier
- Aircraft: N306FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48287
- Aircraft time: 70,505 hours, 23,607 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929311
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT, LT SEAT TRACK HAS (2) AREAS OF EXFOLIATION CORROSION ON THE UNDERSIDE FROM STA 1921-1967. REPAIRED CORRODED SEAT TRACK IN BOTH AREAS FROM STATION 1921 TO STATION 1967 REF SRM 53-70-00 FIG 18 VOL 1.
